# SDR 07FDEA00383

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD O/W EMERGENCY EXIT HATCH, 5 EACH SEAL ANGLES ARE CORRODED.  VERIFIED ORIGINAL MATERIAL ON ALL 5 ANGLES TO BE .040".  THE FOLLOWING ANGLES WERE OUT OF LIMITS:  P/N'S 50-7978-65 AT .031", 50-7978-67 AT .029", 50-7978-72 AT .029".   ANGLE P/N'S 50-7978-68 AT .032" AND 50-7978-71 AT .033" WERE WITHIN LIMITS.  TREATED AND PRIMED REF SRM 52-00-2 FIG 1, MM 51-20-021-7, MM 51-20-031-7.
